... cyproheptadine hydrochloride is no longer for therapeutic purposes in a particular gender and certain age groups, especially middle aged women and university girls. They take the advantage of weight gain side effect of the drug, and enjoy gaining weight using it. I want the foreseen complications and some medical advices as red lines to them in case they insist in this illicit usage
Let me make sure I've got this right, you are looking for a breakdown of long-term negative effects of Periactin (cyproheptadine hydrochloride) and case studies detailing these effects? They aren't taking it for the antihistamine benefit (allergies/hay fever) anymore, just for the weight gain? As you know, Periactin has a long list of negative effects which get worse over time: Anaphylaxis, anemia, appetite loss, chest congestion or tightness, chills, confusion, constipation, convulsions, diarrhea, difficulty urinating, dizziness, dry mouth, nose, or throat, earlier-than-expected menstrual period, exaggerated feeling of well-being, excessive perspiration, excitement, faintness, fatigue, fluttery or throbbing heartbeat, frequent urination, hallucinations, headache, hives, hysteria, inability to urinate, increased appetite and weight gain, insomnia, irritability, lack of coordination, light sensitivity, liver problems, low blood pressure, nausea, nervousness, rapid heartbeat, rash and swelling, restlessness, ringing in the ears, sleepiness, stomach pain, stuffy nose, tingling or pins and needles, tremor, vertigo, vision problems (double vision, blurred vision), vomiting, weight gain, wheezing, yellow eyes and skin... Is Periactin by prescription only in your country or OTC? I'm not sure if this is what you are looking for, but feel free to post another question and I'll be happy to answer anything I missed... Long term antihistamine use is never a healthy option. Also, at what dose are you prescribing... Thanks, Colin Zimmermann.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2012 • 3 answers
I have a heart condition with a pace maker / difibulator my general practitioner wants to put me on?
Posted 4 Apr 2015 • 1 answer
Posted 26 Apr 2017 • 0 answers
Posted 7 Dec 2017 • 0 answers
Posted 2 days 19 hours ago • 0 answers